2 doctors weighed in:

I received 20mg of Depo medrol ultrasound injection . My question is if my nerve was injected to the median nerve and caused damage would it effect both sides and chest ? I've had bulging veins burning pain on fire red when actively using my hands .

2 doctors weighed in
Dr. Edward Hellman
Orthopedic Surgery

In brief: No

No, the median nerve supplies the thumb, index, and middle fingers; so even extreme damage to the median nerve would not directly affect the chest.
But is possible you had more of a systemic reaction to the steroids you were given, although there are other potential causes as well. I would discuss the specifics of your case with your doctor.

In brief: No

No, the median nerve supplies the thumb, index, and middle fingers; so even extreme damage to the median nerve would not directly affect the chest.
But is possible you had more of a systemic reaction to the steroids you were given, although there are other potential causes as well. I would discuss the specifics of your case with your doctor.
Dr. Edward Hellman
Dr. Edward Hellman
Thank
Dr. Donald Colantino
Internal Medicine

In brief: Medrol

That injection shouldn't cause those symptoms involving the other hand or chest.
You may get some side effects like elevation of blood sugar or blood pressure, sleep disturbance, mood changes, fluid retention but these are rarely seen after one injection.

In brief: Medrol

That injection shouldn't cause those symptoms involving the other hand or chest.
You may get some side effects like elevation of blood sugar or blood pressure, sleep disturbance, mood changes, fluid retention but these are rarely seen after one injection.
Dr. Donald Colantino
Dr. Donald Colantino
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors